Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

A Piecewise Modified Matrix Padé-type Approximation of Hybrid Order in the Interval [0, 1]

Year:    2010

Journal of Information and Computing Science, Vol. 5 (2010), Iss. 4 : pp. 314–320

Abstract

In this paper, we introduce a piecewise modified matrix Padé-type approximation of hybrid order in the interval [0, 1]. It yields highly accurate results and exact values at some given points. The accuracy of this approximation increases as the order or the node increases. This method can be applied to approximate the exponential function. The explicit formula for computing the matrix exponential is presented. A numerical example is given to illustrate the effectiveness of this method.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22706

Journal of Information and Computing Science, Vol. 5 (2010), Iss. 4 : pp. 314–320

Published online:    2010-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    7

Keywords: